Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have body pain and can barely walk. Have metal in foot and leg. Metal poisoning?

Ok but if I have to,.I don;t have any. My whole body aches all over, so bsd that I can barely walk. Thisbis an everyday thing that keeps getting worse. For three years gradually.I am always crying and screaming it hurts so bad. I no zfor sure, that zineed a. hip replacement , buf I also have metal in my left foot and leg do.u think I have some sort of.metal poisioning? me I can barely get thru a night, and I can not do anything,.like a normal person.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, it appears that you have poly arthritis, the factor of the metal causing pains is to be checked by blood test.
I to my patient with such symptoms prescribe neurotropic injection for 10 consecutive days, anti oxidant tablets, and antiinflamatory drugs . Thank you.
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor